# SDR FDEA201305100962

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 30,493 hours, 17,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE SLIDE ARMING HANDLE IS LOOSE.  FOUND R1 DOOR ARMING LEVER HANDLE TO BE MISSING 1 SCREW AND THE OTHER SCREW WAS LOOSE.  FOUND SCREW TO  BE ON FLOOR OF COURIER AREA, REINSTALLED AND SECURED HANDLE FASTENERS.  INSPECTED DOOR MODE SELECTOR ARMING LEVER FOUND LEVER TO BE SECURE AND OPS CHECKS NORMAL MM 52-11-20-5.  OK FOR  SERVICE.  FINAL CLOSED.
